You are here: Home Events GFM seminars Hyperfinite knots: limits of sequences of knots
Document Actions

Hyperfinite knots: limits of sequences of knots

GFM seminar
CIUL, B1-01
2008-04-16 14:30 .. 15:30
Add event to calendar:   vCal    iCal

by Pedro Lopes (Departamento de Matemática, IST, Portugal)

In this talk we discuss the possibility of making sense of limits of sequences of knots. We also report on our recent work on this topic.

[1] P. Lopes, Hyperfinite knots via the CJKLS invariant in the thermodynamic limit, Chaos, Solitons and Fractals, 34 (2007), no. 5, 1450-1472.
[2] P. Lopes, Sequences of knots and their limits, Proceedings of the XVI International Fall Workshop on Geometry and Physics, IST, Lisbon, Portugal, September 05-08, 2007, American Institute of Physics Proceedings, to appear (arXiv:0801.3901).